Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

138 Publications


2008 | Journal Article | LibreCat-ID: 2506
C.-J. Haake, “Two support results for the Kalai–Smorodinsky solution in small object division markets,” Mathematical Social Sciences, vol. 57, no. 2, pp. 177–187, 2008.
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 3061
T. Gries, W. Naudé, E. Wood, and A. Meintjes, “Regional Determinants of Entrepreneurial Start-Ups in a Developing Country,” Entrepreneurship & Regional Development, vol. 20, no. 2, pp. 111–124, 2008.
LibreCat | DOI
 

2008 | Journal Article | LibreCat-ID: 3062
T. Gries and W. Naudé, “Trade and Endogenous Formation of Regions in a Developing Country,” Review of Developing Economics, vol. 12, no. 2, pp. 248–275, 2008.
LibreCat | DOI
 

2008 | Journal Article | LibreCat-ID: 2502
D. Dimitrov and C.-J. Haake, “Stable governments and the semistrict core,” Games and Economic Behavior, vol. 62, no. 2, pp. 460–475, 2008.
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2503
C.-J. Haake, A. Kashiwada, and F. E. Su, “The Shapley value of phylogenetic trees,” Journal of Mathematical Biology, vol. 56, no. 4, pp. 479–497, 2008.
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2508
C.-J. Haake and B. Klaus, “Monotonicity and Nash implementation in matching markets with contracts,” Economic Theory, vol. 41, no. 3, pp. 393–410, 2008.
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2510
C.-J. Haake and B. Klaus, “Stability and Nash implementation in matching markets with couples,” Theory and Decision, vol. 69, no. 4, pp. 537–554, 2008.
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2509
C.-J. Haake and W. Trockel, “On Maskin monotonicity of solution based social choice rules,” Review of Economic Design, vol. 14, no. 1–2, pp. 17–25, 2008.
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 2530
C.-J. Haake, “Comments on: Transversality of the Shapley value,” TOP, vol. 16, no. 1, pp. 48–50, 2008.
LibreCat | Files available | DOI
 

2008 | Journal Article | LibreCat-ID: 4156
B. Hehenkamp and O. M. Kaarbøe, “Imitators and optimizers in a changing environment,” Journal of Economic Dynamics and Control, vol. 32, no. 5, pp. 1357–1380, 2008.
LibreCat | DOI
 

Filters and Search Terms

(department=475) AND (type=journal_article)

status=public

Search

Filter Publications

Display / Sort

Sorted by: Publishing Year , First Author
Citation Style: IEEE

Export / Embed